Jacob Bronowski bibliography of publications

Abstract

This is an updated bibliography of publications by the mathematician and author Jacob Bronowski (1908-1974), based on an earlier bibliography that appeared in Leonardo 18(4) (1985): 282-297. This revised version contains references to several papers and articles left out of the Leonardo bibliography, as well as some corrections to minor errors in the original, but lists only published writings, and not audio or video recordings. It is subject to updating as further research warrants.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,429

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

  • Only published works are available at libraries.

Analytics

Added to PP
2009-01-28

Downloads
2 (#1,392,808)

6 months
1 (#416,470)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references